Asymptotic behavior of solutions to elliptic and parabolic equations with unbounded coefficients of the second order in unbounded domains

Hideo Kozono*, Yutaka Terasawa, Yuta Wakasugi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study an asymptotic behavior of solutions to elliptic equations of the second order in a two dimensional exterior domain. Under the assumption that the solution belongs to Lq with q∈ [2 , ∞) , we prove a pointwise asymptotic estimate of the solution at the spatial infinity in terms of the behavior of the coefficients. As a corollary, we obtain the Liouville-type theorem in the case when the coefficients may grow at the spacial infinity. We also study a corresponding parabolic problem in the n-dimensional whole space and discuss the energy identity for solutions in Lq. As a corollary we show also the Liouville-type theorem for both forward and ancient solutions.

Original languageEnglish
Pages (from-to)1105-1117
Number of pages13
JournalMathematische Annalen
Volume380
Issue number3-4
DOIs
Publication statusPublished - 2021 Aug

Keywords

  • Asymptotic behavior
  • Elliptic and parabolic equations of second order

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Asymptotic behavior of solutions to elliptic and parabolic equations with unbounded coefficients of the second order in unbounded domains'. Together they form a unique fingerprint.

Cite this